# SDR ASAA2023080144420

- Difficulty date: August 1, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 5,075 hours, 1,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1964100 TASKCARD: N/R-00001 ) PER AMM 24-11-00-700-801 ENG#2 IDG STATIC LEAK CHECK ACCOMPLISHED. AIR/OIL COOLER CHECKED, NO SYSTEM LEAKS OBSERVED. R/R IDG VENT VALVE AND SERVICE COUPLING PER REF 24-11-00. ENG#2 IDLE RUN ACCOMPLISHED SUCCESSFULLY. NO FAULTS FOUND. A/C OK FOR SERVICE. SEAMC ASHRAF NOTIFIED.
